# SDR 05FDEA00658

- Difficulty date: March 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STA 1961 RIGHT SEAT TRACK FOUND CORROSION AS MARKED AS RBL 77.  CORROSION ON SEAT TRACK AT STA 1961 RBL 77 REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK TRIM-OUT AT STA 1831 RBL 107 AS PER SRM 53-10-00 FIG 1 VOL I.  NEW SEAT TRACK REWORKED FROM AFA 7789-542 AS PER SRM 53-70-00 FIG 7 VOL I.  SPLICE ANGLE REWORKED FROM S4932154-7075T6511.  FABRICATED SPLICE PLATE AS PER SRM 53-70-00 FIG 1 VOL I.  HOLES PICK UP ON NEW SEAT TRACK & REPAIR PARTS AS PER SRM 51-31-01 VOL II.  NEW SEAT TRACK & REPAIR PARTS LOCATED & INSTALL AS PER SRM 53-20-00 FIG 1 VOL I.  MAJOR REPAIR AS PER GMM 6-2-100.
